# SDR CALA2025072806958

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N27515
- Make and model: Boeing 737-9
- Aircraft serial: 43452
- Aircraft time: 14,662 hours, 4,814 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Part number: MSS39086515
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE FOR DOOR R1 HAS A SHORN OFF DRIFT PIN ON THE QUICK RELEASE MECHANISM. DAMAGE IS ON AN ESCAPE SLIDE. UPDATED FOR AN SDR. SAFETY PIN HAS BEEN INSTALLED ON THE R1 SLIDE AS REQUIRED. REPLACED SHORN PIN. LATCH BLOCK ASSEMBLY OPERATES NORMALLY. OK TO CONTINUE.
